# SDR UALA2013022101046

- Difficulty date: February 20, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,765 hours, 13,833 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Part number: 287T1030116
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WHEEL WELL WIRING RACEWAY COVER DAMAGED, COVER P.  PERFORMED INTERIM REPAIR PER ECRA 5751-01150 PER PART 1, INSPECT AT EACH 100 FLIGHT HOURS FOR SECURITY AND PERFORM PERMANENT WITHIN 200 HRS PER ECRA 5751-01150.  REPLACED RIGHT WHEEL WELL WIRING RACEWAY COVER.
